# SDR ASAA2017110222415

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,365 hours, 4,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Part number: 041510000
- Condition: Obstructed
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL FWD CABIN TEMPERATURE.  CONTINUED TO RISE EVEN AT FULL COLD. TURNED THE FWD CONTROLLER TO OFF IN ORDER TO MAINTAIN A GOOD TEMPERATURE.  ACFT GROUNDED.  FOUND THE FWD TEMP SENSOR FAN BINDING WITH LANYARD.  POSITIONED THE LANYARD, FAN OPS CHECKED OK.  PERFORMED FIM 21-61, 864.
